MathSciNet Relay Station
MathSciNet bibliographic data
MR2532798 54H25 (46S50 47H10 54E70)
Miheţ, Dorel Altering distances in probabilistic Menger spaces. Nonlinear Anal. 71 (2009), no. 7-8, 2734–2738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement